Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON SOLVABILITY OF PERIODIC BOUNDARY VALUE PROBLEMAND DIRICHLET PROBLEM FOR SECOND ORDER FUNCTIONAL-DIFFERENTIAL EQUATIONS

Annotation

The Dirichlet boundary value problem and the periodic boundary value problem for for some classes of linear second-order functional-differential equations are considered. Necessary and sufficient conditions of a unique solvability of the boundary value problem for all equations from these classes are obtained.

Keywords

functional-differential equations; boundary value problems; periodic boundary value problem; solvability conditions; Dirichlet problem

Full-text in one file

Download

UDC

517.929

Pages

1084-1086

References

1. Mukhigulashvili S. The Dirichlet boundary value problems for strongly singular higher-order nonlinear functional-differential equations // Czechoslovak Mathematical Journal. 2013. V. 63. № 1. P. 235–263. 2. Азбелев Н.В., Максимов В.П., Рахматуллина Л.Ф. Элементы современной теории функционально-дифференциальных уравнений: Методы и приложения. М.: Институт компьютерных исследований, 2002. 3. Hakl R., Lomtatidze A., Puza B. On periodic solutions of first order linear functional differential equations // Nonlinear Analysis: Theory, Methods & Applications. 2002. Vol. 49. № 7. P. 929–945. 4. Hakl R., Lomtatidze A., Sremr J. Some boundary value problems for first order scalar functional differential equations. Brno: Masaryk University, 2002. 5. Kiguradze I., P˚uˇza B. Boundary value problems for systems of linear functional differential equations. Brno: Masaryk University, 2003. 6. Бравый Е.И. Разрешимость краевых задач для линейных функционально-дифференциальных уравнений. Москва; Ижевск: Регулярная и хаотическая динамика, 2011. 7. Бравый Е.И. О разрешимости периодической краевой задачи для линейных функционально-дифференциальных уравнений // Вестник Тамбовского университета. Серия Естественные и технические науки. Тамбов, 2011. Т. 16. № 4. С. 1029–1032.

Received

2015-05-27

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.